RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. Akad. Nauk SSSR Ser. Mat., 1974 Volume 38, Issue 1, Pages 22–41 (Mi im1890)

This article is cited in 6 papers

An analogue of the Torelli theorem for Kummer surfaces of Jacobians

V. V. Nikulin


Abstract: In this paper we obtain algebraic criteria that isolate the class of Kummer surfaces of Jacobians of curves of genus 2 within the class of $K3$ surfaces. In addition, we prove analogues of Torelli's theorems for these surfaces and find a “standard” representation for them as a complete intersection of three quadrics in $\mathbf P^5$.

UDC: 513.6

MSC: 14J25, 14H40, 14D20

Received: 11.01.1973


 English version:
Mathematics of the USSR-Izvestiya, 1974, 8:1, 21–41

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025